# SDR UIEA2020081421757

- Difficulty date: August 12, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 80,962 hours, 17,996 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

3 ATTEMPTS TO START APU AFTER LANDING, UNSUCCESSFUL.( PERFORMED BITE CHECK ON APU ECU. "ABORT START" MESSAGE NOTED AND CLEARED. APU STARTED FIRST ATTEMPT. OPS NORMAL. NO FAULTS NOTED IAW AMM 49-11-00.  )
